# SDR FDEA201302090309

- Difficulty date: February 9, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 53,086 hours, 9,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA75392
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING PASSENGER DOOR AFT LOWER CUT-OUT CORNER FOUND SURFACE CORROSION.  REPAIRED IAW SRM 53-40-15 FIGURE 201 REPAIR 4 REVISION 51.  REPAIR   CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 115.
